Skip to Main content Skip to Navigation
Journal articles

New Symmetrical Cryptosystems Based on a Dynamic Optimization Model: two-Dimensional non-Uniform Cellular Automata

Document type :
Journal articles
Complete list of metadata

https://hal-univ-paris8.archives-ouvertes.fr/hal-03239494
Contributor : Haki Shtalbi <>
Submitted on : Thursday, May 27, 2021 - 3:00:42 PM
Last modification on : Friday, May 28, 2021 - 3:25:47 AM

Identifiers

  • HAL Id : hal-03239494, version 1

Citation

I. Souici, H. Seridi, H. Akdag. New Symmetrical Cryptosystems Based on a Dynamic Optimization Model: two-Dimensional non-Uniform Cellular Automata. International Journal of Computational Intelligence Systems, Atlantis Press, 2015, vol. 3, nb. 5, pp.943-958. ⟨hal-03239494⟩

Share

Metrics

Record views

5